# SDR DALA2015011300446

- Difficulty date: January 12, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,655 hours, 15,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT  AT AFT GALLEY AREA - Y 465 BETWEEN FRAMES 64 - 67+10.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472816.
